# SDR P5CA2017101100353

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,659 hours, 2,823 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATION 5.0 DURING CRUISE.  PERFORMED A LT ENG N1 VIBRATION ELEC WIRING & CONNECTOR CHECK, CLEANED.  PERFORMED A LT ENGINE VIBRATION SURVEY MAX N1 VIB 1.9 UNITS AT N1 85%. OK FOR SERVICE IAW AMM 77-31-00-715 AND AMM 71-00-00.
